# SDR AALA20150917007

- Difficulty date: September 17, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 50,029 hours, 17,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, GOUGE FOUND AT STATION 520 - 540, STRINGER 28L & 27L.  REMOVED DAMAGE & INSTALLED EXTERNAL DOUBLER IAW SRM 53-00-01-2R-3.
